Levemir help, please?

chis83
By chis83 Latest Reply 2012-06-10 22:51:44 -0500
Started 2012-06-10 21:55:22 -0500

Hi all! New this site. I've been type II for about 10 years now. I've been having trouble with morning highs. I went to the doctor on Friday. My a1c was 8.4. My fasting reads are between 150-180. I've been taking glyburide/metformin and januvia. My doctor was not happy with my a1c he gave me two options to try insulin shots or actos. I chose insulin shots, Levemir. He started me out with 8 units once a day, i take it in the evenings. Since I beginning the insulin shots, I've been feeling light headed every once in a while. If I do to much around the house, I get that feeling. I check my reading and not experienced any lows my readings have been between 110 -130. I was just wondering, if feeling light headed is one of the side affects and if I should worry about it or if my body just needs to adjust to taking insulin shots. If anyone can help, I greatly appreciate it.

Thanks :)


1 reply

re1ndeer
re1ndeer 2012-06-10 22:51:44 -0500 Report

I take Levemir. I was told to take it in the evening also, but before retiring for the night.( not in the evening)

I've been on Levemir for 7 years, and I take 35 units. I'm a type 1 diabetic.

Being light headed or dizzy are side effects of the Levemir. But could also be a combination of other meds you may be taking.

I'm going to give you the post to the Levemir site and you can read up on this insulin : http://www.levemir.com

Please read the side effects on the bottom of the page. If you continue to have problems, contact your doctor.

Next Discussion: bad habit »